Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe tinitus and chesty cough after a bad cold, shivers all day and night. Should I worry ?

Hi, I have recently been to my doctors because I am suffering severe tinitus and chesty cough after having a bad cold . I have just returned from holiday and whilst I was away, I noticed that I had started to shiver alot. I put this down to , too much sun and maybe prickly heat. But I have been back home for three days now and and still getting shivers all day and night, I have also noticed my hands and feet going cold too. Should I return to my doctors?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi Tina steel
Thanks for writing, As you are having bad cold so you have get develop tinnitus you should take steam inhalation. Note down the temperature and done your malaria test and widal. You should take an medicine and consult you doctors as soon as possible. your symptoms are due to Viral infection also. This can be treated symptomatically. Take Plenty of fluids and crocin for fever.
Thank you
Answered: Sat, 11 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor